MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYR 14FR10ML 100%SIL TMP TRAY

Medline Industries, LP MEDLINE; 1LYR 14FR10ML 100%SIL TMP TRAY
Catalog Number DYND160814T
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "nurse found foley catheter out and was laying on floor.It appears that the foley balloon was defective.".
 
Additional Manufacturer Narrative
Medline quality received a complaint regarding a foley catheter falling out of a patient via medwatch report, and the complaint stated that it appeared the foley balloon was defective.Medline quality did not receive a sample nor photographs of the reported product; a review of the inspection record found no similar reported issues, and a post-market retrospective review of the past 6 months preceding the reported issue revealed 1 additional complaint of foley catheter issues with respect to the product and 0 additional complaints regarding the reported lot.The issue is unconfirmed, as no samples nor photographs were made available to review.A root cause cannot be identified at this time; there are currently no known trends for this product lot, and medline quality will continue to monitor for the issue through weekly complaint meetings and monthly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYR 14FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joachim kamanda
three lakes drive
northfield, IL 60093--275
MDR Report Key50949908
Report Number1417592-2026-54770
Device Sequence Number16039441
Product Code OHR
UDI-Device Identifier40884389123103
UDI-Public40884389123103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND160814T
Device Lot Number592210900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient SexUnknown